A. Poria

Search this author in Google Scholar


Articles: 1

Semi-continuous $G$-frames in Hilbert spaces

Anirudha Poria

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 249-261

In this paper, we introduce the concept of semi-continuous $g$-frames in Hilbert spaces. We first construct an example of semi-continuous $g$-frames using the Fourier transform of the Heisenberg group and study the structure of such frames. Then, as an application we provide some fundamental identities and inequalities for semi-continuous $g$-frames. Finally, we present a classical perturbation result and prove that semi-continuous $g$-frames are stable under small perturbations.

Вводиться поняття напівнеперервного $g$-фрейму в гільбертовім просторі. Спочатку будується приклад напівнеперервного $g$-фрейму, який спирається на перетворення Фур'є на групі Гейзенберга. Досліджується структура таких фреймів. Як застосування, отримані деякі фундаментальні тотожності та нерівності для напівнеперервних $g$-фреймів. Нарешті, доведено теорему про збурення: напівнеперервні $g$-фрейми стійкі відносно малих збурень.


All Issues